Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 2, Pages 391-400
http://dx.doi.org/10.1155/S0161171299223915

Remarks on μ-measurbale sets: regularity, σ-smootheness, and measurability

Pace University, Pace Plaza, New York 10038, NY, USA

Received 10 September 1996; Revised 3 March 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.